Alert archive / California / Freeze Warnings in 2013
Freeze Warning 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this freeze warning at Jan 12, 2013, 2:41 PM PST for 8 counties in California. It took effect at Jan 13, 2013, 2:00 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2013, 2:41 PM PST (22:41 UTC)
- In effect from
- Jan 13, 2013, 2:00 AM PST
- Expired
- Jan 13, 2013, 8:00 AM PST
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, Santa Clara County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 49 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 10.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
924 WWUS76 KMTR 122241 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 241 PM PST SAT JAN 12 2013 CAZ506-507-131600- /O.UPG.KMTR.FZ.A.0001.130113T1000Z-130113T1600Z/ /O.NEW.KMTR.FZ.W.0004.130113T1000Z-130113T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 241 PM PST SAT JAN 12 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY FOR THE NORTH BAY INTERIOR VALLEYS AND MOUNTAINS. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: A CLEAR AND COLD NIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS THE NORTH BAY. SUNDAY MORNING IS EXPECTED TO BE THE COLDEST MORNING SO FAR OF THE CURRENT COLD SNAP. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ510-131600- /O.UPG.KMTR.FZ.A.0001.130113T1000Z-130113T1600Z/ /O.NEW.KMTR.FZ.W.0004.130113T1000Z-130113T1600Z/ EAST BAY INTERIOR VALLEYS- 241 PM PST SAT JAN 12 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY FOR THE EAST BAY INTERIOR VALLEYS. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: A CLEAR AND COLD NIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS THE EAST BAY VALLEYS. SUNDAY MORNING IS EXPECTED TO BE THE COLDEST MORNING SO FAR OF THE CURRENT COLD SNAP. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ513-131600- /O.UPG.KMTR.FZ.A.0001.130113T1000Z-130113T1600Z/ /O.NEW.KMTR.FZ.W.0004.130113T1000Z-130113T1600Z/ SANTA CLARA VALLEY...INCLUDING SAN JOSE- 241 PM PST SAT JAN 12 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY FOR THE SANTA CLARA VALLEY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: A CLEAR AND COLD NIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S AND LOWER 30S ACROSS THE SANTA CLARA VALLEY. SUNDAY MORNING IS EXPECTED TO BE THE COLDEST MORNING SO FAR OF THE CURRENT COLD SNAP. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ516-528-131600- /O.UPG.KMTR.FZ.A.0001.130113T1000Z-130113T1600Z/ /O.NEW.KMTR.FZ.W.0004.130113T1000Z-130113T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 241 PM PST SAT JAN 12 2013 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY FOR THE SALINAS VALLEY...THE HOLLISTER VALLEY AND CARMEL VALLEY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: A CLEAR AND COLD NIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S AND LOWER 30S ACROSS THE SALINAS VALLEY. SUNDAY MORNING IS EXPECTED TO BE THE COLDEST MORNING SO FAR OF THE CURRENT COLD SNAP. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ508-131600- /O.UPG.KMTR.FZ.A.0001.130113T1000Z-130113T1600Z/ /O.NEW.KMTR.FR.Y.0004.130113T1000Z-130113T1600Z/ SAN FRANCISCO BAY SHORELINE- 241 PM PST SAT JAN 12 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY FOR THE SAN FRANCISCO BAY SHORELINE. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES: A CLEAR AND COLD NIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID 30S AROUND THE SAN FRANCISCO BAY SHORELINE. SUNDAY MORNING IS EXPECTED TO BE THE COLDEST MORNING SO FAR OF THE CURRENT COLD SNAP. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
562 WWUS76 KMTR 131131 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 331 AM PST SUN JAN 13 2013 ...COLD NIGHTS TO CONTINUE THROUGH MONDAY NIGHT... .BY 3 AM PST EARLY SUNDAY MORNING TEMPERATURES HAD ALREADY FALLEN INTO THE MID 20S IN THE COLDEST INLAND VALLEYS. SEVERAL HOURS OF FREEZING TEMPERATURES ARE EXPECTED IN THE INLAND VALLEYS PRIOR TO SUNRISE ON SUNDAY MORNING. NEAR THE SAN FRANCISCO BAY SHORELINE... TEMPERATURES WILL DROP TO NEAR FREEZING BY SUNRISE. ANOTHER COLD NIGHT IS FORECAST FOR SUNDAY NIGHT. OVERNIGHT LOWS ON SUNDAY NIGHT WILL LIKELY BE A DEGREE OR TWO COLDER THAN SATURDAY NIGHT. ANOTHER FREEZE WARNING WILL LIKELY BE ISSUED FOR THE INLAND VALLEYS FOR LATE SUNDAY NIGHT AND MONDAY MORNING. COLD NIGHTS WILL CONTINUE THROUGH AT LEAST MONDAY NIGHT. CAZ506-507-131600- /O.CON.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 331 AM PST SUN JAN 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES: OVERNIGHT LOWS WILL BE IN THE 20S WITH SEVERAL HOURS OF FREEZING TEMPERATURES EXPECTED PRIOR TO SUNRISE. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. * FORECAST: ANOTHER COLD NIGHT IS EXPECTED ON SUNDAY NIGHT WHEN TEMPERATURES MAY BE EVEN COLDER THAN ON SATURDAY NIGHT. A FREEZE WARNING WILL LIKELY BE ISSUED FOR THE NORTH BAY FOR LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ510-131600- /O.CON.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ EAST BAY INTERIOR VALLEYS- 331 AM PST SUN JAN 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES: OVERNIGHT LOWS WILL BE IN THE MID TO UPPER 20S WITH SEVERAL HOURS OF FREEZING TEMPERATURES EXPECTED PRIOR TO SUNRISE. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. * FORECAST: ANOTHER COLD NIGHT IS EXPECTED ON SUNDAY NIGHT WHEN TEMPERATURES MAY BE EVEN COLDER THAN ON SATURDAY NIGHT. A FREEZE WARNING WILL LIKELY BE ISSUED FOR THE EAST BAY VALLEYS FOR LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ513-131600- /O.CON.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ SANTA CLARA VALLEY...INCLUDING SAN JOSE- 331 AM PST SUN JAN 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES: OVERNIGHT LOWS WILL BE IN THE UPPER 20S AND LOWER 30S WITH AT LEAST A FEW HOURS OF FREEZING TEMPERATURES EXPECTED PRIOR TO SUNRISE. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. * FORECAST: ANOTHER COLD NIGHT IS EXPECTED ON SUNDAY NIGHT WHEN TEMPERATURES MAY BE EVEN COLDER THAN ON SATURDAY NIGHT. A FREEZE WARNING WILL LIKELY BE ISSUED FOR THE SANTA CLARA VALLEY FOR LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ516-528-131600- /O.CON.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 331 AM PST SUN JAN 13 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES: OVERNIGHT LOWS WILL BE IN THE 20S WITH SEVERAL HOURS OF FREEZING TEMPERATURES EXPECTED PRIOR TO SUNRISE. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. * FORECAST: ANOTHER COLD NIGHT IS EXPECTED ON SUNDAY NIGHT WHEN TEMPERATURES MAY BE EVEN COLDER THAN ON SATURDAY NIGHT. A FREEZE WARNING WILL LIKELY BE ISSUED FOR THE SALINAS VALLEY AND ADJOINING VALLEYS FOR LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ508-131600- /O.CON.KMTR.FR.Y.0004.000000T0000Z-130113T1600Z/ SAN FRANCISCO BAY SHORELINE- 331 AM PST SUN JAN 13 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES: OVERNIGHT LOWS WILL BE IN THE LOWER TO MID 30S AND WIDESPREAD FROST IS LIKELY. * IMPACTS: TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION. PROLONGED EXPOSURE TO THE COLD WILL BE DANGEROUS FOR THE HOMELESS POPULATION. * FORECAST: ANOTHER COLD NIGHT IS EXPECTED ON SUNDAY NIGHT WHEN TEMPERATURES MAY BE EVEN COLDER THAN ON SATURDAY NIGHT. A FROST ADVISORY WILL LIKELY BE ISSUED FOR THE SAN FRANCISCO BAY SHORELINE FOR LATE SUNDAY NIGHT AND EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. && $$ DYKEMA
395 WWUS76 KMTR 131557 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 757 AM PST SUN JAN 13 2013 ...ALL FROST AND FREEZE PRODUCTS EXPIRE AT 8 AM... ...EVEN COOLER WEATHER POSSIBLE TONIGHT -- MORE FROST AND FREEZE PRODUCTS TO BE ISSUED FOR MONDAY MORNING... CAZ506-507-131700- /O.EXP.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- 757 AM PST SUN JAN 13 2013 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. $$ CAZ510-131700- /O.EXP.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ EAST BAY INTERIOR VALLEYS- 757 AM PST SUN JAN 13 2013 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. $$ CAZ513-131700- /O.EXP.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ SANTA CLARA VALLEY...INCLUDING SAN JOSE- 757 AM PST SUN JAN 13 2013 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. $$ CAZ516-528-131700- /O.EXP.KMTR.FZ.W.0004.000000T0000Z-130113T1600Z/ SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 757 AM PST SUN JAN 13 2013 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING. $$ CAZ508-131700- /O.EXP.KMTR.FR.Y.0004.000000T0000Z-130113T1600Z/ SAN FRANCISCO BAY SHORELINE- 757 AM PST SUN JAN 13 2013 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. $$ BELL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this freeze warning went out at Jan 12, 2:19 PM PST, 22 minutes earlier.
Area forecast discussion, Jan 12, 2:19 PM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
219 PM PST SAT JAN 12 2013
.DISCUSSION...AS OF 2:19 PM PST SATURDAY...SATELLITE IMAGERY STILL SHOWS
MOSTLY CLEAR SKIES ACROSS THE DISTRICT. THERE ARE SOME COLD-AIR
CUMULUS CLOUDS THAT HAVE FORMED OVER SOME OF THE COASTAL RANGES.
AFTERNOON TEMPERATURE TRENDS ARE RUNNING COOLER THAN YESTERDAY AT
THIS TIME WITH READINGS STRUGGLING TO EXCEED 50 DEGREES. DEW
POINT TEMPERATURES ARE RUNNING MUCH COOLER WITH READINGS IN THE
20S. TONIGHT IS EXPECTED TO BE COLDER THAN LAST NIGHT...THUS
FREEZE WARNINGS WILL BE POSTED FOR INLAND VALLEY AREAS AND A FROST
ADVISORY WILL BE POSTED FOR THE SAN FRANCISCO BAY SHORELINE AREA
FOR TONIGHT. EARLY INDICATIONS ARE THAT TOMORROW NIGHT WILL
PERHAPS BE COLDER...SO EXTENTIONS OF THE NPW WILL NEED TO BE
CONSIDERED TOMORROW.
HIGH PRESSURE IS FORECAST TO BUILD ALOFT OVER THE EASTERN PACIFIC
AND INTO CALIFORNIA DURING THE COMING WEEK. THIS WILL KEEP ALL
AREAS RAIN FREE THROUGH THE PERIOD. WILL HAVE TO WATCH FOR INTRUSION
OF TULE FOG INTO THE EAST BAY VALLEYS FROM MIDWEEK ON AS OFFSHORE
FLOW SETS UP.
&&
.AVIATION...AS OF 9:43 AM PST SATURDAY...A SURFACE THERMAL TROUGH
WILL DEVELOP OVER CALIFORNIA TODAY...PROVIDING LIGHT WINDS AND
CLEAR SKIES FOR THE TERMINALS. UNDER CLEAR SKIES AFTERNOON
SURFACE TEMPERATURES SHOULD REACH THE LOW TO MID 50S...SLIGHTLY
WARM THAN THE AVERAGE SEA TEMPERATURE. THIS WILL RESULT IN A LIGHT
AFTERNOON SEA BREEZE. THE THERMAL TROUGH WILL STRENGTHEN OVERNIGHT
RESULTING IN LIGHT OSFFHSORE WINDS.
VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL THROUGH THE
FORECAST PERIOD. THE SEA BREEZE WILL REACH 5 TO 10 KT BETWEEN 2200
AND 0500Z.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS TODAY AND TONIGHT. WINDS
WILL BE LIGHT WITH THE SEA BREEZE REACHING 5 TO 10 KT BETWEEN 2100
AND 0300Z.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...FROST ADVISORY...CAZ508
FREEZE WARNING...CAZ506-507-510-513-516-528
SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 10 PM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRY
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Jan 12, 3:37 AM PST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 337 AM PST SAT JAN 12 2013 CAZ506>508-510-513-516-528-122345- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 337 AM PST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY SHORELINE AND THE INLAND VALLEYS OF THE GREATER SAN FRANCISCO AND MONTEREY BAY REGION. .DAY ONE...SATURDAY AND SATURDAY NIGHT PARTLY CLOUDY TODAY WITH AFTERNOON HIGHS AROUND 50. A FREEZE WATCH IS IN EFFECT TONIGHT FOR THE INLAND VALLEYS AND AROUND THE SAN FRANCISCO BAY SHORELINE LATE TONIGHT THROUGH EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FREEZE WATCH IS IN EFFECT SUNDAY MORNING. ANOTHER NIGHT OF FREEZING TEMPERATURES IS EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. OTHERWISE HIGH PRESSURE WILL BUILD NEXT WEEK WITH A MODEST WARMING TREND. DENSE TULE FOG WILL BE POSSIBLE IN THE DELTA AT TIMES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:25 AM PST | Freeze Watch | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 3 more | 11 hr |
| Jan 12, 8:25 AM PST | Small Craft Advisory | MTR | 37 hr | |
| Jan 12, 2:41 PM PST | Frost Advisory | MTR | Alameda, Contra Costa, San Mateo, Santa Clara | 17 hr |
Nearby
Freeze Warnings in California, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.